# SDR 9JLA2022092831531

- Difficulty date: September 17, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N604PW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5638
- Aircraft time: 2,641 hours, 1,512 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 6229968002
- Part serial: 2365
- Condition: Failed
- Location: Yaw Dampner
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE YAW DAMPENER CHANNEL 1 WOULD NOT ENGAGE DURING CLIMB. OPERATIONS WERE CONTINUED PER MEL 22-20-2. DURING THE MAINTENANCE EVENT THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THE YAW DAMPENER LINEAR ACTUATOR WAS DEFECTIVE. THE ACTUATOR WAS REPLACED WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
